# SDR 120B2020070900045

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T336085
- Condition: Cracked
- Location: Zone 400
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRACKETS ON SKATE ANGLES ATTACHING PANEL 437DB ARE CRACKED AT THE HI-LOCS.
